# SDR AALA202103259020

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 58,090 hours, 33,450 cycles
- Engine: Cfmint CFM565B1
- Engine time: 59,523 hours, 26,662 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 2123M56P04
- Part serial: LMDB3832
- Condition: Faulted
- Location: Rt Fadec
- Part time: 32,507 hours, 15,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL FAULT CHANNEL MAINTENANCE MESSAGE, FLIGHT DIVERTED TO MIA AND LANDED WITH OUT FURTHER INCIDENT; EMERGENCY WAS NOT DECLARED. REPLACED RH ENGINE FADEC ELECTRONIC CONTROL UNIT IAW AMM 73-22-60, OPS CHECK GOOD.
